Oh no.. you guys are in my prayers and thoughts.
Please update as soon as you can.
I'm sure everything will be OK but poor baby. The vets there are the best and I know they will take good care of him.
Chumly 2002-2014 A true gentleman and gentle soul.
Poor thing. I hope his stomach gets settled soon. Sending positive thoughts to you and Tyson.
Go check out the auction we are having to benefit two wonderful English Bulldog Rescues! The auction runs until 8pm October 9th, so get those bids in on some of the awesome items!
Sending positive and healing thoughts your way....
I still think it has something to do with the injection...I pray he's ok.
Hey. Sorry we just got home a bit ago & I needed to calm myself down - I suffer from anxiety, mostly related to him.
We were there for nearly 3 hours. They did fecal, blood strip for pancreatitis, X-rays & full exam. Everything came back normal, they were pending the fecal results & said they'd call me...They swear it's not the injection rather a severe GI upset. Sort of like a form of food poisoning. They injected him with cerenia, said bland diet for 72
Hours & prescribed Metronidazole. She said he if continues to throw up, even with the cerenia we need to bring him back tomorrow.
So now I am so confused. Could the Stella & Chewys caused this? The bag we had just opened and fed him 1-2 patties of was on the voluntary recall list. She urged us to go back to kibble.
We went raw for the health benefits, and he did so well on it, but now this scare. And the fact that this all happened day after the Adequan scares me too. They swear it's not the Adequan, so what do I now in regards to that? Stop the injections or keep going? My head hurts - my emotions are shot only Bc I have dreaded flashbacks to the last time.
So far he's just resting, but he looks so sad & it tears me up. I pray he doesn't vomit anymore. Sorry for long post.
Sent from my iPhone using Tapatalk
My whole heart, Tyson.
Whoever said diamonds are a girls best friend, obviously never owned a Bulldog.
Don't be sorry, breathe. I completely forgot about that recall, maybe it is bad food. I just thank G it's nothing else, you're a great mom to do what you did and I'm sure he'll start feeling better.
Thank you for replying. Hang in there both of you.
It's good that everything came back normal, that's a positive sign.
Also, since you're going to do bland anyway, maybe slowly switch back to a good kibble or go with a different raw for now. Get rid of that bag.
I was just on Novartis' site reading about Adequan and it does list vomiting as a possible side effect;
"Possible side effects (pain at injection site, vomiting, diarrhea, depression and abnormal bleeding) were mild, transient and self-limiting." Hopefully that's all it is.
But you can always call Novartis (I used to work with them and they have very good reps.) and they can give you more info. on the side effects.
Directly off their site, to report suspected adverse effects, contact Novartis Animal health at : 800-637-0281. I would call them.